# SDR UIEA2019070904717

- Difficulty date: July 9, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 85,729 hours, 24,600 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT PACK TEMP  DISPLAYED ON APPROACH LIGHT EXTINGUISHED  AND CAME BACK ON ( PERFORMED  LEFT PACK TEMP CONTROLLER PER AMM 21-51-14 OPS CHECK OK )
